# SDR ASOA200900495

- Difficulty date: April 21, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 16,671 hours, 13,910 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB HAS INDICATION NOTED AT LINTEL ATTACHMENT FITTING APPROX .1 INCH IN LENGTH 80 PERCENT FSH.  FAILED NDT INSPECTION.  REPAIRED THE PRESSURE BULKHEAD WEB AT THE LINTEL ATTACHMENT FITTING IAW REO 601R-53-61-1230 REV. "D".
